# SDR DALA2025102207712

- Difficulty date: October 18, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 57,099 hours, 40,471 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION ON LOWER SKIN OF CENTER FUEL TANK ON STA Y= 756 AND X= 43 AT LEFT MLG WHEEL WELL.   LEFT MLG WHEEL WELL WAS REPAIRED PER ER/A 629799-14AD REV. (1258160)
